# SDR 96ZZZX3538

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401RW
- Make and model: Cessna 401
- Aircraft serial: 401118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 50450101
- Condition: Cracked
- Location: Lt Mlg
- Part time: 3,902 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FAILED TO RETRACT.  TORQUE TUBE WAS FOUND TO HAVE A SPIRAL CRACK STARTING AT THE TOP BY THE BOLT, P/N 5243518-3, AND TRAVELING AROUND THE TUBE AND TOWARD THE END OF THE TUBE.
